# SDR FDEA202105201334

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 47,161 hours, 16,481 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disengaged
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING R1 DOOR NOTED GIRT BAR HANGING DOWN                                  FROM BOTTOM OF DOOR.     COMPLIED WITH  B757 AMM 25-66-10-2 PAGES 14-15                                    STEPS 14-21. RENEGAGED THE GIRT BAR CAMS IN THE                                   GIRT BAR SLIDERS OF THE R1 DOOR. OPERATED THE GIRT                                BAR MECHANISM BY ARMING AND DISARMING THE DOOR                                    SLIDE SEVERAL CYCLES, NO DEFECTS NOTED, REMOVED                                   SAFTIES AS REQUIRED AND RESECURED THE R1 DOOR SLIDE                               COVER. AC OK FOR SERVICE.
